On a theorem of L. Washington
Journées arithmétiques de Besançon, Astérisque, no. 147-148 (1987), 16 p.
@incollection{AST_1987__147-148__209_0,
     author = {Sinnott, W.},
     title = {On a theorem of {L.} {Washington}},
     booktitle = {Journ\'ees arithm\'etiques de Besan\c{c}on},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {147-148},
     year = {1987},
     zbl = {0616.12004},
     language = {en},
     url = {http://archive.numdam.org/item/AST_1987__147-148__209_0/}
}
TY  - CHAP
AU  - Sinnott, W.
TI  - On a theorem of L. Washington
BT  - Journées arithmétiques de Besançon
AU  - Collectif
T3  - Astérisque
PY  - 1987
DA  - 1987///
IS  - 147-148
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_1987__147-148__209_0/
UR  - https://zbmath.org/?q=an%3A0616.12004
LA  - en
ID  - AST_1987__147-148__209_0
ER  - 
Sinnott, W. On a theorem of L. Washington, dans Journées arithmétiques de Besançon, Astérisque, no. 147-148 (1987), 16 p. http://archive.numdam.org/item/AST_1987__147-148__209_0/

1. Sinnott, W.: On the μ-invariant of the Γ-transform of a rational function. Invent. Math. 75, 273 - 282 (1984). | Article | EuDML 143097 | Zbl 0531.12004

2 Washington, L.: Class numbers and p -extensions, Math. Ann. 214, 177 - 193 (1975). | Article | EuDML 162688 | Zbl 0302.12007

3. Washington, L.: The non-p-part of the class number in a cyclotomic p -extension. Invent. Math 49, 87-97 (1978) | Article | EuDML 142595 | Zbl 0403.12007